It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I also figured I had depression too, but then I realized it was pretty much completely the SAD/GAD that was causing my depression. Of course when you feel like you're gonna have a panic attack or pass out every time you leave the house it might cause you to get a little depressed ;) , which was pretty much my situation. I knew I would most-likely need some type of medication, since Anxiety/Depression runs in my family (mother and grandmother).

Also though, many SSRI drugs (Zoloft, Lexapro, Paxil, etc.) treat both depression and anxiety disorders, as you probably already know. How long were you on an anti-depressant before you quit because of the unbearable side effects? What doctors usually don't tell you (and I'm not sure why they don't tell you) is that initially AD's can cause increased anxiety like you wouldn't believe. I first tried Lexapro about a year ago and I didn't really have any side effects besides fatigue, but it just didn't work at all for my anxiety. Now I've been on Paxil a little over 2 weeks, and those 2 weeks were almost unbearable. But now I feel myself kind of going over the hump, and my GAD/SAD is actually getting noticeably better. The reason I'm asking you this is because sometimes once you get past what seems the "unbearable" side effects, the drug actually does help significantly in a lot of cases: it's just the initial side effects that freak people out and make them stop taking the med.

I've been on Klonopin for a little over a year. My doctor has notified me of the risk for addiction/withdrawals, but he says it is possible to take the med long term if necessary. He doesn't recommend it though, which is why he keeps pressing other drugs on me as alternatives. Hopefully if the Paxil keeps continuing to improve my SAD, I can eventually taper off of Klonopin slowly and rely solely on the Paxil.

Good luck with your anxiety, I know exactly what you're going through hehe. Sounds like everything's going good for you though :) .

-Nick





All times are GMT -7. The time now is 08:54 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!